# SDR 2007UALA00996

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER GATE IS CRACKED AND CORRODED EXCESSIVELY.    [06-14-07]    REPLACED UPPER GATE ASSY.  THIS IRREGULARITY IS ATTRIBUTED TO A UNFAVORABLE ENVIRONMENT LEADING TO CORROSION.
